# SDR ZZDA2010180

- Difficulty date: March 7, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT STA 1178 CANTED FRAME INSPECTION IDENTIFIED CONFIGURATION 2 CONDITION 4.  ACCOMPLISHED REPAIR TO AFT FUSELAGE FRAME CAP, CANTED STA 1178.225, LEFT SIDE IAW TASK CARD 17-5310-2979.
